# SDR ABXR200912170045

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 52,262 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591213072
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MX VISIT FOUND 2 (EA) CHAFE MARKS IN VERTICLE STAB RT SIDE. (TOP/FWD) REMOVED AND REPLACED SKIN WITH RIVITS IAW SRM 51-30-2 AND HILOCKS IAW SRM 51-30-5.  ITEM RETURNED TO SERVICE.
